Characterization of epimorphisms of nets by normal decompositions
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 141-147
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1977_16_1_a10,
author = {Jachanov\'a, Jaroslava},
title = {Characterization of epimorphisms of nets by normal decompositions},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {141--147},
year = {1977},
volume = {16},
number = {1},
mrnumber = {0640114},
zbl = {0395.51003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a10/}
}
TY - JOUR AU - Jachanová, Jaroslava TI - Characterization of epimorphisms of nets by normal decompositions JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1977 SP - 141 EP - 147 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a10/ LA - en ID - AUPO_1977_16_1_a10 ER -
%0 Journal Article %A Jachanová, Jaroslava %T Characterization of epimorphisms of nets by normal decompositions %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1977 %P 141-147 %V 16 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a10/ %G en %F AUPO_1977_16_1_a10
Jachanová, Jaroslava. Characterization of epimorphisms of nets by normal decompositions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 141-147. http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a10/